# SDR DXTA2017090100001

- Difficulty date: August 28, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800134
- Aircraft time: 9,051 hours, 5,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, WITH WING ANTI-ICE ON, STRONG ODOR IN COCKPIT AND CABIN. NOT VERY EVIDENT WITH ONLY ENGINE STAB ANTI-ICE ON. APU WAS OFF. ALSO EXPERIENCED TO A LESSER DEGREE DURING GROUND CHECK.
